# SDR IPXA13678868

- Difficulty date: June 16, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141T585613
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBOARD 2R DAMAGED.   FABRICATED NEW FLOORBOARD REF EO B767-5320-9693-H.
